Angioedema: A Possible Complication of Amlodipine Use.
Аннотация
Angioedema is a documented but uncommon adverse effect of dihydropyridine calcium channel blockers such as amlodipine. We present the case of a 38-year-old man who presented to the emergency department (ED) with severe swelling of his upper lip that had begun earlier in the day. His medical history was notable for hypertension treated with amlodipine; his only other medication was a multivitamin. The patient denied any known drug allergies, new foods, insect bites, recent travel, or sick contacts. Physical examination showed hypertension and massive edema isolated to the upper lip; it was otherwise unremarkable. Laboratory results showed no abnormalities aside from a slight normocytic anemia. The patient was diagnosed with angioedema, with amlodipine suspected as the cause. Amlodipine was discontinued and treatment was initiated with IV glucocorticoids and diphenhydramine. The swelling improved steadily over the next 36 hours and the patient was discharged on hospital day 3.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.